# SDR DHL2001364007

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE MAIN BAY SMOKE LIGHT ILLUMINATED WITH THE MWP SMOKE LIGHT AND CHIME. LIGHT BECAME INTERMITTENT AND EXTINGUISHED PRIOR TO INITIATING EMERGENCY CHECKLIST. LIGHT REMAINED EXTINGUISHED AND ALL INDICATIONS WERE NORMAL. DIVERTED TO DEN FOR SAFETY REASONS.   PERFORMED VISUAL INSPECTION OF MAIN BAY AND FOUND NO INDICATION OF SMOKE OR DAMAGE. PERFORMED OPERATIONAL CHECK OF ELECTRONIC SMOKE DETECTION SYSTEM PER M/M REF 26-11-00 AND SYSTEM OPS CHECKS GOOD OK TO CONTINUE.
